Facebook Pixel

withdrawal bleeding happened

By March 4, 2015 - 9:28am
Rate This

Me and my boy friend tried to have sex last month but we didn't
.he just rubbed his penis at the tip of my organ and he did had any sperm at that time..even though i used primolut n for 5 days at 2 per day and i got periods on feb 19 which lasted for 4 days..after periods i'm having a very light white discharge..why?
Is that any sign of pregnancy..pls reply as soon as possible..

Add a Comment5 Comments


Hello sheelarao,

You are not pregnant because you started your period on February 19 and it lasted for four days. The vaginal discharge is normal.

A healthy vagina produces secretions to cleanse and regulate itself. These vaginal secretions are normal vaginal discharge. Normal discharge may appear clear, cloudy white, and/or yellowish when dry on clothing. It may also contain white flecks and at times may be thin and stringy.

Changes in normal discharge can occur for many reasons, including menstrual cycle, emotional stress, nutritional status, pregnancy, usage of medications including birth control pills, and sexual arousal.

I hope this information answers your question.


March 4, 2015 - 10:24am
(reply to Maryann Gromisch RN)

Can withdrawal bleeding caused by taking primolut n treated as normal periods..withdrawal bleeding lasted for 4 days as i said earlier

March 4, 2015 - 8:37pm
Guide (reply to sheelarao)

Hello sheelarao,

The bleeding after taking an emergency contraceptive, in your case, Primolut N, is called breakthrough bleeding, which is bleeding that happens between periods.

This is not your monthly period.


March 6, 2015 - 10:54am
(reply to Maryann Gromisch RN)

Thank you madam..is it normal that white discharge occurs immediately the next day when period bleeding stopped and i'm having white discharge even now but very lightly..after periods i'm having back pain and headache..
Am i safe..? I mean am i surely not pregnant..
Pls reply as early as possible..waiting 4 ur reply

March 4, 2015 - 10:41pm
Guide (reply to sheelarao)

Hello sheelarao,

It appears that you are over thinking this matter. You are not pregnant because you had vaginal bleeding.

If you are still concerned about the white vaginal discharge, despite my previous explanation, and your complaint of headache and back pain, please consult your physician.


March 6, 2015 - 10:56am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!